标题:CONSTRUCTION OF INDECOMPOSABLE POSITIVE DEFINITE UNIMODULAR HERMITIAN-FORMS
作者:ZHU, FZ[1]
作者全称:ZHU, FZ[1]
通讯作者地址:ZHU, FZ (reprint author), E CHINA NORMAL UNIV,DEPT MATH,SHANGHAI 200062,PEOPLES R CHINA.
出版年:1992
卷:35
期:8
页码:917-930
关键词:even lattice; genus; indecomposable lattice; normal lattice; unimodular lattice
摘要:This paper gives a method to construct indecomposable positive definite unimodular Hermitian Z[square-root -m]-lattices of any rank n with m is not id 更多
收录类别:SCOPUS;SCIE
WOS被引:4
Scopus被引:5
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

wos被引: 4 更新
scopus被引: 5

其他

TOP